# SDR DALA2021050702592

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 60,646 hours, 28,076 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Worn
- Location: Hanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1799852) DURING INSPECTION FOUND LOWER HANGAR LINK ATTACH BUSHINGS WORN ON A/C. REPLACED R/S LOWER ATTACH BUSHINGS PER CMM 57-15-01.
